# SDR VJ3R2013FA0000755

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Aircraft time: 23,967 hours
- Engine: Cont IO520BB
- Engine time: 2,288 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: 1123
- Condition: Failed
- Location: Dynamic Brake
- Part time: 34 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT EXTEND WHEN SELECTED DOWN.  TROUBLESHOT THE LANDING GEAR SYSTEM AND DETERMINED THAT THE DYNAMIC BRAKE RELAY WAS AT FAULT.  R & R THE DYNAMIC BRAKE RELAY.
